Anonymous
Anonymous asked in HealthDiseases & ConditionsCancer · 9 years ago

Possible stomach cancer,ucler, what?!?

For the past 2 weeks ive been having horribly stomatcg pain. It started since i drank a flat monster(only a sip). From there i got a stomach ach, then i couldnt comfortly poop or fart(im so sorry for this disgustig info). I have to stain but usually just a little comes out or im just in pain.

Then i got pain when i pain near the bikini area, then my stomach began to grow even thro i lost weight. I felt so boated and coudlt even hold my stomach in.

Lately i get sharp pains near my belly button, some times my stomach and butt.I feel consipated and today it felt like i have a rock hard stomach(and not the good kind even tho ive been working so hard on y abs but no sucess due to bloating) I dont enjoy eating what i love any more cause it makes me feel like throwing up.

I usually follow a diet that lets me eat so many calories a day(so i can lose 2 pounds a week) and exercise every other day. Im going to the doctors but i just want some possible answers and maybe experinces. (please be nice and sorry for the spelling, im on an ipod )

2 Answers

Relevance
  • 9 years ago
    Favorite Answer

    It sounds like you are impacted. This will make your stomach feel like a rock. You need to see a Gastroenterologist and I mean now. Impaction is fecal matter that has halted or stayed in your colon. This can be toxic to your body and yes, it does cause pain. Taking a sip of anything will not cause this because it builds up over time. don't do colon cleansers, enemas or anything until you see a Dr and she/he tells you to do so. I'm serious, you need to call today. Impaction is very serious.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    4 years ago

    i assume you propose ulcer. it is an open sore the two internally or externally. human beings oftentimes propose abdomen ulcers whilst they say ulcer. If she has a steel flavor in her mouth or black tarry stools or blood in her stools she needs to verify a doctor suitable away. there's a drugs called Carafate it relatively is used to coat the tummy and allow the ulcers to heal. She shouldn't consume surprisingly spiced food or drink alcohol.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.